RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk, 1992 Volume 323, Number 5, Pages 830–833 (Mi dan5567)

MATHEMATICS

Turnpike theorems in continuous systems with integral functionals

M. A. Mamedov

Institute of Mathematics and Mechanics, Azerbaijan Academy of Sciences, Baku

UDC: 517.9:519.9

Presented: V. L. Makarov
Received: 05.02.1992


 English version:
Doklady Mathematics, 1992, 45:2, 432–435

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025